# SDR DHL95802005

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir Ind
- Part number: 258733511
- Condition: Malfunctioned
- Location: Nr 1
- Component: 2587909
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EMA - DURING TAKEOFF, CAPT ATTITUDE GYRO FLAG AND INSTRUMENT COMPARATOR WARNING CAME ON WHEN THRUST LEVERS ADVANCED FOR TAKEOFF.  THE TAKEOFF WAS REJECTED.  REMOVED AND REPLACED VERTICAL GRYO IAW M/M 34-25-1.  REMOVED AND REPLACED FLIGHT DIRECTOR INDICATOR IAW M/M 34-23-01, OPS CHECK NORMAL.
